MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE NEUTRAL ELECTRODES; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE NEUTRAL ELECTRODES; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number RS271A30
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Padded pt with cautery ground on rt flank for hot snare polypectomy.Upon use of snare, it didn't cauterized the polyp and ended up doing cold snare on pt.Checked all connections and pressed the ground pad firmly on pt's back but still unable to do cauterization as intended to do.Right flank is dry and no hair present upon applying the pad.Once the pad is removed, site is clear, dry and intact and the pad is noted not to be as sticky as had been in the past even if you fold it to stick both sticky sides together, it does not stick on each other and easily snap off.Fda safety report id # (b)(4).
 
Event or Problem Description
Additional information received from a reporter on 5/24/2022 for a report #(b)(4) to change the manufacturer.Leonhard lang (b)(4).

Brand Name
MEGADYNE NEUTRAL ELECTRODES
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
innsbruck, at
MDR Report Key14257480
Report NumberMW5109443
Device Sequence Number5137870
Product Code GEI
UDI-Device Identifier19005531507774
UDI-Public(01)19005531507774
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberRS271A30
Device Catalogue NumberREF 0855C
Device Lot Number220113-2401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown